# SDR VQIA2017080800025

- Difficulty date: December 20, 2016
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N626VA
- Make and model: Airbus A320-214
- Aircraft serial: 2830
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 6425658503
- Condition: Cracked
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EXPERIENCED A LOSS OF YELLOW HYDRAULIC SYS QTY AND PRESSURE.  THE ACFT CONTINUED TO ITS DESTINATION AND LANDED WITHOUT INCIDENT, LOSS OF NOSE WHEEL STEERING.  DURING TROUBLESHOOTING TECHNICIANS DISCOVERED A CRACK IN THE YELLOW SYS PRESSURE RELIEF RETURN TUBE ON THE NR 2 ENGINE.  THE LINE WAS REPLACED IAW AMM 29-13-49-00-00-6A, NO FURTHER ISSUES REPORTED ON SUBSEQUENT FLIGHTS
